# SDR DALA2022091906190

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 94,895 hours, 42,868 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 1R DOOR WILL NOT ARM. LEVER JAMMING AND A PIECE CAME LOOSE. CORRECTIVE ACTION: FOUND R1 DOOR BUSTLE LOOSE. SECURED SAME, OPS NML. (9029894)
